# SDR SWAA2024120273228

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,358 hours, 19,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT CREW LEFT EMERGENCY LIGHTS ARMED; SUSPECT BATTERIES DRAINED.<[01] PERFORMED CHARGING AND OPS CK OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CK GOOD.
